# SDR UALA2010050601533

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 57,753 hours, 10,558 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

JET WAY AUTO LEVELER APPEARED TO FAIL AND DAMAGED DOOR  2L BOTTOM AND HINGE AREA.  SLIDE REMOVED AND DOOR HAS BEEN CONFIRMED LATCHED.  PRESSURIZATION CHECKS GOOD.  REPLACED SLIDE. DOOR BENT AT LWR CORNER.  REPLACED PANEL. PERFORMED AN INTERNAL & EXTERNAL DETAILED VISUAL INSP OF THE NR 2 LT PASSENGER ENTRY DOOR. ATTENTION TO THE HINGE ATTACH FITTINGS AND LOWER PORTION OF THE DOOR ASSY, THE GIRT BAR MECHANISM AND ATTACH POINTS. PERFORMED AN HFEC INSP AT DOOR ATTACH FTG ATTACH POINTS. CKD DOOR RIG & PERFORMED PASSENGER ENTRY DOOR SYS TEST. REMOVED DOOR. HFEC INSPECTED, NO CRACKS FOUND.
